§ 2390.197. Adverse reaction.
(a) If a client has a suspected adverse reaction to a medication, the facility shall immediately consult a health care practitioner or seek emergency medical treatment.
(b) An adverse reaction to a medication, the health care practitioners response to the adverse reaction and the action taken shall be documented.
The provisions of this § 2390.197 issued under sections 201(2), 403(b), 403.1(a) and (b), 911 and 1021 of the Human Services Code (62 P.S. § § 201(2), 403(b), 403.1(a) and (b), 911 and 1021); and section 201(2) of the Mental Health and Intellectual Disability Act of 1966 (50 P.S. § 4201(2)).
The provisions of this § 2390.197 adopted October 4, 2019, effective in 120 days, 49 Pa.B. 5777.
No part of the information on this site may be reproduced for profit or sold for profit.
This material has been drawn directly from the official Pennsylvania Code full text database. Due to the limitations of HTML or differences in display capabilities of different browsers, this version may differ slightly from the official printed version.